Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A New Algorithm for the Undesirable 1-Center Problem on Networks

M. Colebrook, J. Gutiérrez, S. Alonso and J. Sicilia
The Journal of the Operational Research Society
Vol. 53, No. 12 (Dec., 2002), pp. 1357-1366
Stable URL: http://www.jstor.org/stable/822725
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A New Algorithm for the Undesirable 1-Center Problem on Networks
Preview not available

Abstract

Recent papers have developed efficient algorithms for the location of an undesirable (obnoxious) 1-center on general networks with n nodes and m edges. Even though the theoretical complexity of these algorithms is fine, the computational time required to get the solution can be diminished using a different model formulation and slightly improving the upper bounds. Thus, we present a new O(mn) algorithm, which is more straightforward and computationally faster than the previous ones. Computing time results comparing the former approaches with the proposed algorithm are supplied.

Page Thumbnails

  • Thumbnail: Page 
[1357]
    [1357]
  • Thumbnail: Page 
1358
    1358
  • Thumbnail: Page 
1359
    1359
  • Thumbnail: Page 
1360
    1360
  • Thumbnail: Page 
1361
    1361
  • Thumbnail: Page 
1362
    1362
  • Thumbnail: Page 
1363
    1363
  • Thumbnail: Page 
1364
    1364
  • Thumbnail: Page 
1365
    1365
  • Thumbnail: Page 
1366
    1366